| Catalog Number |
6002-810-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cadaver lab using the spine guidance 5 software, the navigated instruments were inaccurate.
Additional Manufacturer Narrative
Additional data: d4.Corrected data: h4.H6 codes have been updated to reflect the conclusion of the investigation.
Event or Problem Description
No additional information.